# SDR DALA1224801501

- Difficulty date: April 19, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410337A
- Part serial: 000368
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE O/B UPPER CORNER IS DELAMINATED.  REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 AND 51-70-10 REPAIR 4 FIG 202 SHT 3.
